# SDR UALA2012121407250

- Difficulty date: December 14, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 41,503 hours, 16,154 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTING TEST.  MESSAGE 'EPSU BATTERY AFT DISPLAYED'.   INSTALLED NEW BATTERY PACK AT 13WL AND FINAL OPS CHECK SATISFACTORY 33-51-38.
